# SDR R61A2025062800267

- Difficulty date: June 28, 2025
- Submitted: June 28, 2025
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 22,149 hours, 15,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005661003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD. WET AREA RH WEB FOUND CORRODED. REPLACED WEB IAW SRM 51-40-08
